# SDR ASAA0976521

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143A9403187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR CUTOUT AFT FRAME CLOSE OUT REVEAL CRACKED AT LOWER END FWD EDGE.  REMOVED CRACKED REVEAL, FABRICATED REPLACEMENT REVEAL AND INSTALLED.
